advertisement
Question
Posted by: Lellie | 2003/03/22

malaria

I've just got back from a week in Mozambique. I started taking Chloroquine Phosphate (2 per week) and Paladrine (2 per day) just prior to going. After a week (just before returning to SA) I began feeling nausious, feverish and headachy, on arrival back in SA last Monday I spoke to the Pharmacist and she reccommended that I stop taking the medication as I was feeling so unwell. It's now almost a week since I stopped the medication and I still don't feel 100% although I am much better. I think it's also playing on my mind that I could have contracted Malaria - is this likely? How long should I wait before getting checked out?
Many thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Lellie, the best would be to have blood taken and find out for sure. These days it’s not a big thing and you don’t have to wait until you have fever. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Mom2B | 2003/03/22

You can go for a blood test to determand if you have malaria.but it does not sound as if you have. If you have malaria, if would have became worse,not better after leaving your medication. If you have malaria, you would have known.You would have felt like a train has ran you over. Headach, sore kidneys,acky mussles and very tiered. If you want to be sure,go for a bloodtest to give you pease of mind. Good luck!

Reply to Mom2B

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement